# SDR MU1Z2011020200005

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: General aviation
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 17,179 hours, 7,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN - DENT LOCATED IN RT SIDE BETWEEN FR 2 AND FR 3 AND STR Z508.
